| Model Number |
8229707 |
| Medical Device Problem Code |
Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, intraoperatively, it presented interference without delivering auditory feedback during stimuli.The stimulus side was changed to 2 or at the interface of the equipment without success.The anesthesiologist was asked to replace the tube to resolve the problem, but the physician preferred not to proceed because the patient was using a pacemaker that could be causing the interference.In view of all that happened, the doctor decided to continue the procedure without monitoring.There was a delay of 20 minutes.The patient is alive with no injury.